# SDR WX0500044

- Difficulty date: May 21, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N948MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49778
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Part number: 4034241973
- Condition: Failed
- Location: Nr 2  Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 AUTOPILOT INOPERATIVE, NR 2 DFGC FAILED.  AIRCRAFT RETURNED TO LAS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 DFGC AND PERFORMED RETURN TO SERVICE TEST.  SYSTEM OPERATIONALLY CHECKED GOOD IAW AMM 22-01-01.  AIRCRAFT RETURNED TO SERVICE.
